See Alike in...

Alike App

Browser

MCDC

530d

Hi guys, I’ve had 2 heart ablation done in the past which was successful, but the past 2 years I have been feeling palpitations, flutters. Recently my situation has gone worse, I’ve had problems trying to sleep as my heart keeps fluttering like I’ve been shocked and this is keeping me awake, also throughout my day I’m feeling the same things. Certain noises does this to which is a horrible feeling. My whole feels I’ve got butterflies feeling. Anyone out there can understand what I’m going through and have some sort of knowledge what I can do. Im on no medication just waiting for appointments from doctor Thanks

    • Jimjj

      529d

      Take a look at this it might answer some questions, https://www.richardbogle.com/blog/vagal-af-if-you-dont-consider-it-you-will-miss-it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion